MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ENTERRA; INTESTINAL STIMULATOR

MEDTRONIC PUERTO RICO OPERATIONS CO. ENTERRA; INTESTINAL STIMULATOR
Model Number 37800
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for gastric stimulation.It was reported that the patient said that for gastric stimulator the leads have been compromised and is in the hospital.Patient said that physician would like to speak to someone about patient's implant.Transferred to enterra medical.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 435135, lot# nht008915n, implanted: (b)(6) 2008, product type: lead.Product id 435135, lot# nht008914n, implanted: (b)(6) 2008, product type: lead.Section d information references the main component of the system.Other relevant device(s) are: product id: 435135, serial/lot #: (b)(6), ubd: 26-aug-2010, product id: 435135, serial/lot #: (b)(6), ubd: 26-aug-2010, medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any defects or has malfunctioned.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENTERRA
Common Device Name
INTESTINAL STIMULATOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key17809258
Report Number3004209178-2023-16430
Device Sequence Number6691749
Product Code LNQ
UDI-Device Identifier00643169360686
UDI-Public00643169360686
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
H990014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2017
Device Model Number37800
Device Catalogue Number37800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Initial Report FDA Received Date09/25/2023
Date Device Manufactured01/14/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale